# SDR MASA200700381

- Difficulty date: July 1, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 27,849 hours, 25,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7358	ORD. MX REPORTED THAT THE RIGHT HAND AFT OVERWING EMERGENCY EXIT LIGHT WAS INOP.  MX RELAMPED THE LIGHT.
